Academic Journals Database
Disseminating quality controlled scientific knowledge

Interpolation on Real Algebraic Curves to Polynomial Data

ADD TO MY LIST
 
Author(s): Len Bos | Indy Lagu

Journal: Dolomites Research Notes on Approximation
ISSN 2035-6803

Volume: 6;
Issue: 1;
Start page: 1;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: algebraic curves | bivariate interpolation

ABSTRACT
We discuss a polynomial interpolation problem where the data are of the form of a set of algebraic curves in R^2 on each of which is prescribed a polynomial. The object is then to construct a global bivariate polynomial that agrees with the given polynomials when restricted to the corresponding curves.
Why do you need a reservation system?      Affiliate Program